I decided to go on the shot about a week ago, ever since I went on it, I have noticed that I seem to be very tired and depressed. I am not sure if this is directly related to the shot or not, but I noticed that it started happening shortly after I went on it.
I don't seem to want to have sex with my boyfriend any longer, it seems like I can never get enough sleep, and I just dont seem to be myself lately. Has anybody else noticed these things after going on depo provera, and did it improve?
This shot is very hard to get used to at first. Your body is trying to cope with a heavy dose of hormones, and you cannot make it better by just simply not taking a pill. It's there, and atleast for 2 months. I have had the shot twice, and after the first shot, I was depressed, irritable, not sleeping well, always tired and cried all of the time. My boyfriend made a comment that I was out of control, and trust me, I felt that way. But, after the next shot, my emotions and hormones got better, although I can't get my bleeding under control. I have bled after about 2 months after the shot and don't stop until I get the next shot. Besides that problem, hang in there, it gets better. You just have to get over that first round.
ive been on depo for a year and still I get what your getting, you just get used to it after a while, I sleep loads and get moody sometimes but its a lot of hormones for us to take on. You'll be rate :)
i've been on depo for almost nine months, my next shot is due this week! My fiance and I have been talking about it, and would like to discontinue all methods of bc, and start trying for a baby.. I've read a few things lately, that it can be over 6 months before fertility returns?? I hope that's not the case.. If anyone can tell me anything more about this, it would be much appreciated.. P.S.,, my mother was a baby making machine,,lol..Very fertile woman, and my fiance says he has a high sperm count.. So hopefully I have the fertility of my mother, I know her mother sure was.. Five kids in five years!! And my mother had the three of us in four years.. :?: I guess every woman is different.. Im hoping my fertility comes back immediately.. Any help would be great.. Wish us luck,people!!
I was on the depo shot for about 6 years. It worked great for me, I didn't get my period at all during that time frame, sometimes my emotions would get away from me, but I think that was just me... I talked to my doc when I got off of it, she said that you can get pregnant right after getting off it, it just depends on your body.
If you are having these side affects after one shot, I would strongly suggest that you find an alternative birth control. What you are experiencing is common side effects with depo. Search the web for info on depo--it is very scary. The fda has issued a "black box" warning on the side effects, which includes loss of bone density which is likely permanent.
As far as conception after depo, again search the web. The research shows that it takes 6 months to 2 years for women to conceive after stopping depo. The actual statistics are:
50% of women can conceive within 10 months
two thirds of women can conceive within 12 months
83% within 15 months
93% within 18 months
hope this helps! There is alot of literature now available on depo. I sure wish someone had warned me!
I never had any side effects like that but be careful. I went on the shot after my son was born. After my third shot I got a blood clot in my lung. If you have sever back or chest pain go to hospital. I knew of the dangers but thought only older women had to worry about it but i'm only 22.
When I was on the shot, I was extreemly tired. I was in highschool when I was on it and I missed so much school because all I wanted to do was sleep, nothing else. It didn't make me too depressed. It's all because of the hormones in the shot. It will probably effect you more since it's your first month. Once you get use to it, the effects will go away. Just watch your diet, and get your shot on time!
i have taken the shot 2 times now and i still have those symptoms. its horrible. but i gianed 25 lbs on the first shot and cant seem to lose the weight. i am stopping the shot as to my doc told me most of his patients gain a lot of weight on it. is this happening to anyone
i have been on the shot for a yr. i don't get my period anymore but like i am so moody and i cry at every little thing. i am starting to think i am depressed. i sleep alot i mean alot!!! i get so easily annoyed and i constantly feel tired like i just don't wanna do anything.i haven't gained any weight from this though haha i have actually lost weight. but i hate the moods from the hormones. should i get off the shot??
I've been on Depo for a year now, since my son was born. At first I liked the shot. I was on my period the first time I got the shot and immediately it stopped and I haven't had a period since then but I've noticed that the more shots I get, the more side effects I get and now I'm trying whatever I can to get this out of my system. Since my last shot (3 weeks ago) I've had migraines almost every day, I can't sleep, I've been running a low grade fever (99.5)and I can't think clearly. I have almost every side-effect that's listed. I feel like I have an overdose of the depo in my body. It's horrible. It's hard to do normal tasks. I don't recommend this shot to anyone!! Please do a lot of research before you go on the Depo.
i was told by a doctor in the obgy clinic , that the depo shot was teh ebst form of contarception , as evry women will be told "is very convenient cuz u dont have to remember to take it everyday , like a pill , and is also very convenient cuz is every 3 months and u wont get ur period !
i was excited and ask , are there any side effects to it , and if so , what are they ? but the doctor told me none . so i trusted her .
i only took one shot and that was it for me , i didnt stop bleeding for those 3 months , my head was ready to explode , i felt if there wer some construction site in my head , im not even exxagerating , the worst thing , is that i couldnt do anything about the bleeding nor the headaches .
i havent been able to lose one sinlge pound ! and i have been off the depo for more than a month !
i havent gotten my period either , and i read in a lot of articles taht it make take months for my periods to be regular again , !
oh ! , the main reason why i took the depo shot in the 1st place , is because my doctor told me "is very good for you , because it increasses our breastmilk production , so i was like yay me ! but it turns out , it DECREASES IT , : ( and i was upse cuz i was happy to be able to provide even more milk for my son .
now , ill be ttaking the pill , is way much better and the side effects arent as abd as the depo ones .
if you are taking or plan on taking the depo shot , please google it , and i can assure you that you'll be amazed at how horrific da thing really is !
density bone ,
extremely weight gain ,
months even years to conceive
difficulty losing weight ( cuz of the shot, theres water retained in the body , which is hard to get rid off , )
and the side effects wont disappear quickly even after you stop havind teh depo done , but at least it will take less time as if you decide to stop teh depo shot in few years later
I only took the depo shot twice but even so it was torture!! I suffered from really bad headaches every day and felt very depressed and anxious all of the time. When it was time for the third shot i decided to give it a miss however things just got worse! I bled for 4 months straight and i fet even worse than i did after the first two shots. After four months i went to the doctor who prescribed me iron tablets as my levels had got so low after loosing so much blood and some tablets to help stop the bleeding. These worked for the week i was taking them but once i stopped the bleeding started again. I had to go back on to birth control pills to regulate my cycle. That was two years ago and me and my boyfriend are now trying for a baby. Its been six months and still not pregnant!...if you are considering taking the depo shot DONT!! It is the worst thing i could have done and i totally regret it!
I was on Dep for 15 years and never had a problem with it none what so ever it worked great for me, until I came of it I guess by body had become so dependent on it after all that time.
I have a GF that used it and bled for 1 month from her 1st shot felt like hell stuck it out and never had any more problems
I was on depo, and a month after i got on it i had a miscarrige. They suspect that i got pregnent while the bc was takin action. I did not like it at all. and neither did my boyfriend. Im naturaly a moody person but this made my moods 10x worse than they already are. i gained weight. i cry over everything, i started it febuary i bled march-april and i never got another shot iv been bleeding ever since! thats. 5 months! everyday,every month. i am stil havin side effects, crying and depression.
I am on the depo but as of now i think i will choose to stop the use due to bad side effects but my main scare os getting pregant and i dont know what to do.Im thinking in getting over the counter foam..any advice?anyone going through the same dilema?